# SDR SWAA2024091931819

- Difficulty date: August 28, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 33,704 hours, 16,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN; FLOOR PANEL 241CF HAS SURFACE DEFECTS.<[01] REMOVED AND REPLACED WITH NEW FLOOR PANEL PER AMM 53-21-00.;[02] C/W INSPECTION.
